You're not alone. Been having the same symptoms since may. I'm 19.
Sexual problem or weakness is also known as erectile dysfunction. The causes are many like diabetes, depression, autonomic nervous system problem, excessive alcohol ingestion or tobacco smoking etc. Reduced sexual function and temporary infertility can also occur in males who take anabolic steroids but these side effects are temporary which go away after leaving anabolic steroids.
You may need to consult your doctor to see which amongst these causes are responsible for your problem.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Have you taken any sort of medication, even OTC kinds? Are you a body builder taking steroids? Other possibilities might be hormonal, such as thyroid issues or maybe diabetes. Erections are almost a health barometer for guys, so have a physical exam if you don't find a reason.